01-28-2006, 02:08 PM #1
Sweating all the time. Hot flashes?
Hey ya'all just curios, I am hot damn near all the time recently. And I definately get hot flashes. I have no gyno, no itchy nips, or sensitive nips. Wondering if this is normal with sus, or is my estrogen getting high?
01-28-2006, 02:10 PM #2
how long you been on the sust? could be test flu
01-28-2006, 02:13 PM #3
Shit I got the flu 4 days in. I was sick. So sick I could barely move. I still went and worked out, but it wasn't pretty. 3 days later bam felt great. I still feel great, just the hot flashes, and insomnia.
01-28-2006, 02:15 PM #4
how much are you running?
01-28-2006, 02:19 PM #5Junior Member
- Join Date
- Sep 2005
had that last night im in week 4....I felt so damn sick but I just put on warm clothes and pop some advil and when i wokr up i felt better...
01-28-2006, 02:20 PM #6
I did 250 on wed. then 500 sun night. then 250 every sun.
01-28-2006, 02:23 PM #7
not a good idea to jump around with the doses..fluctuating hormones is where you will get a lot of sides effects.
also, youre using sust..which has test prop in it...that means you need to be shooting it every other day to keep blood levels stable. i would do it in even doses every second day at the same time.
Originally Posted by novicenovicen
01-28-2006, 02:28 PM #8
I still don't understand this point of the debate. I thought sus was invented to act as a long term ester that had a short startup time. Wouldn't it be better to just up the dosage and break it into twice a week dosages. If I wanted something to shhot E O D/ ED I would be using straight prop. What is the point of all the different sus esters if you should shoot every day?
01-28-2006, 02:32 PM #9
the point is, one of the test esters has a half life of 2 days...other have a longer halflife. so if you wait 3 or 4 or 7, whatever amount of days...the prop component will be going up and down and from that you could see side effects from fluctuating hormone levels.
i'm not speaking from experience, because i dont like the idea of using sust at all...i would use straight up one ester, unless kicking off a cycle with prop.
01-28-2006, 02:33 PM #10
From Aboot's profile at ifl:
"Originally developed as use primarily for hormone replacement therapy, Sustanon 250 is a blend of testosterone esters thought to provide a long lasting testosterone release (1). It was thought that by using short, medium and long acting esters that a stable flow of the compound could be maintained and that extremely infrequent injections would be needed. However, this theory was proven wrong as blood levels of the compound peak rather quickly and slowly taper down as time passes. To maintain stable blood levels the drug must be injected just as frequently as other short estered compounds"
01-28-2006, 02:44 PM #11
01-28-2006, 02:54 PM #12
well Next time just gonna run cyp. cost me 40 bux less a bottle anyway.
01-28-2006, 03:29 PM #13
ran sust 8 weeks liked it only 500 week though sunday and wednesday. gained strength mass and a little water. lost a good amount of fat but I believe that was my diet. sweated and sleep problems too
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)